MathSciNet Relay Station
MathSciNet bibliographic data
MR1387233 14H25 (14G25 14H40)
Buium, Alexandru Geometry of $p$-jets. Duke Math. J. 82 (1996), no. 2, 349–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement